# SDR 2016FA0000233

- Difficulty date: March 25, 2016
- Submitted: May 11, 2016
- Operation: General aviation
- Aircraft: N3XB
- Make and model: Beech 65-A90
- Aircraft serial: LJ234
- Aircraft time: 2,030 hours
- Engine: Pwa PT6A20
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Bearing
- Condition: Worn
- Location: Fuel Control
- Part time: 2,030 hours
- Component: Fuel Control, Bendix
- Component part number: 25244394
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE, SN PCE-20881, RIGHT ENGINE SN PCE-20879.  RIGHT ENGINE FUEL CONTROL INOPERATIVE. FUEL CONTROL TO FUEL PUMP SHEARED DRIVE COUPLING.  FUEL CONTROL UNIT WORN; DRY BEARINGS.
